# SDR AWXA200500186

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 54,971 hours, 31,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Fusleage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM THE L-2 DOOR EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND TO HAVE VERY WEAK ILLUMINATION.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER M1197, OPERATIONAL CHECK WAS GOOD.
